教師資料查詢 | 類別: 期刊論文 | 教師: 吳碩傑 Shuo-Jye Wu (瀏覽個人網頁)

標題:Estimations of the parameters of the weibull distribution with progressively censored data
學年90
學期1
出版(發表)日期2002/01/01
作品名稱Estimations of the parameters of the weibull distribution with progressively censored data
作品名稱(其他語言)
著者Wu, Shuo-jye
單位淡江大學統計學系
出版者Japan Statistical Society
著錄名稱、卷期、頁數Journal of the Japan Statistical Society 32(2), pp.155-163
摘要We obtained estimation results concerning a progressively type-II censored sample from a two-parameter Weibull distribution. The maximum likelihood method is used to derive the point estimators of the parameters. An exact confidence interval and an exact joint confidence region for the parameters are constructed. A numerical example is presented to illustrate the methods proposed here.
關鍵字Confidence interval;Joint confidence region;Maximum likelihood estimator;Progressively type-II censored sample
語言英文
ISSN1348-6365
期刊性質國外
收錄於
產學合作
通訊作者Wu, Shuo-jye
審稿制度
國別日本
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!